Alert archive / Mississippi / Heat Advisories in 2021
Heat Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this heat advisory at Jul 31, 2021, 3:10 PM CDT for 7 counties in Mississippi. It took effect at Aug 1, 2021, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2021, 3:10 PM CDT (20:10 UTC)
- In effect from
- Aug 1, 2021, 10:00 AM CDT
- Expired
- Aug 1, 2021, 6:15 PM CDT
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
Counties Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, Monroe County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 123 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
893 WWUS74 KMEG 312010 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 310 PM CDT Sat Jul 31 2021 MSZ010-011-020>024-010415- /O.NEW.KMEG.HT.Y.0009.210801T1500Z-210802T0100Z/ /O.CON.KMEG.EH.W.0003.000000T0000Z-210801T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 310 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 115. For the Heat Advisory, heat index values up to 107 expected. * WHERE...Coahoma, Quitman, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from 10 AM to 8 PM CDT Sunday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ035-036-048-049-058-MSZ001>009-012>017-TNZ088-010100- /O.CON.KMEG.EH.W.0003.000000T0000Z-210801T0100Z/ Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Panola- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Shelby- Including the cities of Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Bartlett, Germantown, Collierville, Memphis, and Millington 310 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values up to 113 expected. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ009-018-026>028-MOZ113-115-TNZ019>021-048>055-089>092-010100- /O.CON.KMEG.HT.Y.0008.000000T0000Z-210801T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Dyer- Gibson-Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, Caruthersville, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 310 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 109 expected. * WHERE...Most of the Mid-south. * WHEN...From 10 AM to 8 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AC3
5 follow-up statements
639 WWUS74 KMEG 010102 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 802 PM CDT Sat Jul 31 2021 MSZ010-011-020>024-010915- /O.EXP.KMEG.EH.W.0003.000000T0000Z-210801T0100Z/ /O.CON.KMEG.HT.Y.0009.210801T1500Z-210802T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 802 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... * WHAT...Heat index values up to 107 expected. * WHERE...Coahoma, Quitman, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...From 10 AM to 8 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ035-036-048-049-058-MSZ001>009-012>017-TNZ088-010215- /O.EXP.KMEG.EH.W.0003.000000T0000Z-210801T0100Z/ Cross-Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Panola- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Shelby- Including the cities of Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Bartlett, Germantown, Collierville, Memphis, and Millington 802 PM CDT Sat Jul 31 2021 ...EXCESSIVE HEAT WARNING HAS EXPIRED... Heat index values have fallen below warning and advisory criteria. Thus, the Excessive Heat Warning has been allowed to expire. $$ ARZ009-018-026>028-MOZ113-115-TNZ019>021-048>055-089>092-010215- /O.EXP.KMEG.HT.Y.0008.000000T0000Z-210801T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Dunklin-Pemiscot-Dyer- Gibson-Carroll-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Kennett, Caruthersville, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 802 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY HAS EXPIRED... Heat index values have fallen below 105 degrees. Thus, the Heat Advisory has been allowed to expire. $$
695 WWUS74 KMEG 010105 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 805 PM CDT Sat Jul 31 2021 MSZ010-011-020>024-011100- /O.CON.KMEG.HT.Y.0009.210801T1500Z-210802T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 805 PM CDT Sat Jul 31 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT SUNDAY... * WHAT...Heat index values up to 107 expected. * WHERE...Coahoma, Quitman, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...From 10 AM to 8 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
145 WWUS74 KMEG 010842 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 342 AM CDT Sun Aug 1 2021 MSZ010-011-020>024-012130- /O.CON.KMEG.HT.Y.0009.210801T1500Z-210802T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 342 AM CDT Sun Aug 1 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 108 expected. * WHERE...Coahoma, Quitman, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...From 10 AM to 8 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
235 WWUS74 KMEG 012036 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 336 PM CDT Sun Aug 1 2021 MSZ010-011-020>024-020100- /O.CON.KMEG.HT.Y.0009.000000T0000Z-210802T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 336 PM CDT Sun Aug 1 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 108 expected. * WHERE...Coahoma, Quitman, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. * WHEN...From 10 AM to 8 PM CDT Sunday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AC3
190 WWUS74 KMEG 012315 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 615 PM CDT Sun Aug 1 2021 MSZ010-011-020>024-020015- /O.CAN.KMEG.HT.Y.0009.000000T0000Z-210802T0100Z/ Coahoma-Quitman-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Clarksdale, Marks, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 615 PM CDT Sun Aug 1 2021 ...HEAT ADVISORY IS CANCELLED... Heat index values have fallen below 105 degrees across the advisory area. Thus, the Heat Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this heat advisory went out at Jul 31, 12:38 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 31, 12:38 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 PM CDT Sat Jul 31 2021
.UPDATE...
Updated for 18Z TAF issuance.
&&
.PREV DISCUSSION... /Issued 1010 AM CDT Sat Jul 31 2021/
The oppressive heat and humidity continues this morning. A few
locations are already reporting a heat index of 105 due to the
exceptionally high dewpoints in place. None of the current guidance
captures the current moisture field, so went with a persistence
forecast for today. As a result, the heat advisory has been upgraded
to an excessive heat warning for all of north Mississippi, portions
of southeast Arkansas, and the Memphis Metro. Heat indices are
expected to reach 110 or greater in the warning area. Elsewhere,
heat indices will stay between 105 and 109.
CAMs suggest that the majority of convection will hold off until
this evening. The best chance for shower and thunderstorm
activity this afternoon will reside across the Tennessee and
Kentucky border, where an ongoing MCS may skirt into the region. A
few storms could be strong to severe with damaging winds as the
main threat.
New zones are now available.
AC3
&&
.PREV DISCUSSION... /issued 346 AM CDT Sat Jul 31 2021/
DISCUSSION...
One more hot day is expected across much of the Midsouth today.
Sunday, the first day of August, will bring cooler conditions to
most of the Midsouth with below normal temperatures expected all
of next week.
Current temperatures across the Midsouth are mostly in the mid to
upper 70s though Tupelo and Memphis remain in the low 80s.
Temperatures should warm through the 80s quickly this morning
topping out in the middle to upper 90s this afternoon. A
stationary frontal boundary extends from southeast Kansas across
northeast Arkansas into northwest Tennessee. A broad trough across
the eastern half of the US will deepen today providing the
surface front a push toward the south this afternoon. Along and
ahead of the front hot temperatures and abundant moisture will
result in heat indices above 105 degrees this afternoon. A heat
advisory has been issued for much of west Tennessee, the Missouri
Bootheel, east Arkansas and north Mississippi. Additionally, the
intense heat will likely result in a few strong thunderstorms.
Thunderstorms will be most likely along the front this afternoon
across northwest Tennessee, the Missouri Bootheel and far
northeast Arkansas. Damaging wind will be the main threat.
High temperatures tomorrow will be about 10 degrees cooler across
most of the Midsouth. Portions of north Mississippi south of
Tupelo and Tunica may have to wait another day for the cooler
temperatures to arrive. Another Heat advisory may be needed again
tomorrow for our southern tier of counties in north Mississippi.
However showers and thunderstorms may keep temperatures in check.
With that uncertainty, will hold off on another advisory for now.
There may be a few additional showers and thunderstorms Monday
across north Mississippi and east central Arkansas, but the
remainder of the week looks dry. Seasonably mild temperatures are
expected. Afternoon highs should be in the low to mid 80s Tuesday
and Wednesday, rebounding into the upper 80s by Friday. Our
coolest temperature are expected Tuesday and Wednesday mornings
when northwest Tennessee could fall to near 60 degrees. Most of
the Midsouth will be in the mid 60s.
30
&&
.AVIATION...
18Z TAF cycle
VFR conditions expected through the afternoon and evening. TAF sites
will have two possible windows for precip, first between about 20Z
and 00Z as MO/IL TSRA system moves SSE. Second will be around 08-12Z
as surface front moves through. Will mention VCSH/VCTS for now, and
monitor trends for tempo/prevailing. Should see cigs drop after
surface front passes, will drop to low VFR for now. W/SW winds 6-10
knots should switch to N/NE behind front.
GW
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Excessive Heat Warning until 8 PM CDT this evening for
Crittenden-Cross-Lee AR-Phillips-St. Francis.
Heat Advisory until 8 PM CDT this evening for Clay-Craighead-
Greene-Mississippi-Poinsett.
MO...Heat Advisory until 8 PM CDT this evening for Dunklin-Pemiscot.
MS...Excessive Heat Warning until 8 PM CDT this evening for Alcorn-
Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
Yalobusha.
TN...Excessive Heat Warning until 8 PM CDT this evening for Shelby.
Heat Advisory until 8 PM CDT this evening for Carroll-Chester-
Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-Hardin-
Haywood-Henderson-Lauderdale-Madison-McNairy-Tipton.
&&Hazardous weather outlook, Jul 31, 10:02 AM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 1002 AM CDT Sat Jul 31 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-011715- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 1002 AM CDT Sat Jul 31 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Hot and humid conditions are expected today. Heat index values are expected to meet or exceed 110 degrees, mainly across north Mississippi, portions of southeast Arkansas, and the Memphis Metro. Elsewhere, a heat advisory is in effect for heat indices 105 or greater. Additionally a few strong thunderstorms are possible in the late afternoon and early evening hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday Portions of north Mississippi, mainly south of a line from Tupelo to Tunica may need another heat advisory Sunday as heat indices climb near or higher than 105 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. AC3
In the hours before
Special weather statement, Jul 31, 2:00 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
200 PM CDT Sat Jul 31 2021
MOZ113-311930-
Dunklin MO-
200 PM CDT Sat Jul 31 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 PM CDT
FOR...
Northeastern Dunklin County in southeastern Missouri...
At 200 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Glennonville, or
near Bernie, moving south at 35 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Dunklin County should monitor this storm
closely.
LAT...LON 3663 8996 3655 8995 3653 8996 3649 8996
3650 9022 3652 9022 3654 9021 3655 9019
3657 9018 3659 9019 3661 9016 3661 9017
3662 9015 3663 9015
TIME...MOT...LOC 1900Z 338DEG 29KT 3664 9008Special weather statement, Jul 31, 2:32 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Memphis TN
232 PM CDT Sat Jul 31 2021
MOZ115-TNZ001-002-312015-
Pemiscot MO-Lake TN-Obion TN-
232 PM CDT Sat Jul 31 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 PM CDT
FOR...
Northeastern Pemiscot County in southeastern Missouri...
Northeastern Lake County in western Tennessee...
Northwestern Obion County in western Tennessee...
At 231 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Marston, or near
Portageville, moving southeast at 30 mph.
Very heavy rain along with frequent cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Pemiscot...northeastern Lake and northwestern
Obion Counties should monitor this storm closely.
LAT...LON 3644 8923 3630 8952 3626 8980 3639 8985
3639 8975 3643 8973 3640 8967 3641 8960
3634 8954 3636 8951 3638 8951 3643 8955
3648 8952 3650 8954 3650 8949 3647 8949
3646 8947 3650 8938
TIME...MOT...LOC 1931Z 316DEG 25KT 3647 8960
WOODALLSpecial weather statement, Jul 31, 3:00 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
300 PM CDT Sat Jul 31 2021
ARZ009-312030-
Clay AR-
300 PM CDT Sat Jul 31 2021
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 PM CDT
FOR...
Northeastern Clay County in eastern Arkansas...
At 259 PM CDT...a strong thunderstorm producing wind gusts up to 50
mph was located near Neelyville, or 11 miles northeast of Corning,
moving southeast at 30 mph.
Very heavy rain along with frequent cloud to ground lightning are
also possible with this thunderstorm.
People in northeastern Clay County should monitor this storm closely.
LAT...LON 3650 9024 3637 9008 3628 9022 3629 9045
3650 9058
TIME...MOT...LOC 1959Z 317DEG 26KT 3651 9043
WOODALLThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:48 AM CDT | Excessive Heat Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 10 hr |
| Jul 31, 5:04 PM CDT | Special Weather Statement | MEG | Itawamba | 11 min |
| Jul 31, 5:05 PM CDT | Special Weather Statement | MEG | Itawamba | 10 min |
Nearby
Heat Advisories in Mississippi, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.